# SDR HEEA083471

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,627 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Transceiver
- Part number: 066104701
- Part serial: 9209
- Condition: Inoperative
- Location: Adf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF TRANSCEIVER INOPERATIVE. IN SHOP REPAIR.
